# SDR 2004UALA00213

- Difficulty date: March 8, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 48,021 hours, 7,858 cycles
- Engine: Pwa PW4060
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Warning Light
- Condition: Illuminated
- Location: Stab Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STABILIZER TRIM ADVISORY ILLUMINATED DURING TAKEOFF ROLL. UNABLE TO DUPLICATE DURING TROUBLE SHOOTING.  ACCOMPLISHED ADDITIONAL TROUBLE SHOOTING AS A PRECAUTION.  NO FAULTS FOUND.  NO ADDITIONAL INCIDENTS NOTED.
